# SDR SWAA2025090208481

- Difficulty date: August 26, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 48,693 hours, 29,708 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Stuck
- Location: Zone 100
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE COMMANDED POSITION WAS 30 FLAPS STUCK BETWEEN25-30<[01] 01 - REMOVED AND REPLACED PER [AMM 27-58-01-401-NG (FLAP POSITION TRANSMITTER - REMOVAL/INSTALLATION - PERMANENT)] OPS CHECK NORMAL. NO FAULTS AT THIS TIME.
